CaltechAUTHORS
  A Caltech Library Service

Solving the Schrödinger equation with use of 1/N perturbation theory

Mlodinow, Leonard D. and Shatz, Michael P. (1984) Solving the Schrödinger equation with use of 1/N perturbation theory. Journal of Mathematical Physics, 25 (4). pp. 943-950. ISSN 0022-2488. http://resolver.caltech.edu/CaltechAUTHORS:20120629-122833661

[img]
Preview
PDF - Published Version
See Usage Policy.

484Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120629-122833661

Abstract

The large N expansion provides a powerful new tool for solving the Schrödinger equation. In this paper, we present simple recursion formulas which facilitate the calculation. We do some numerical calculations which illustrate the speed and accuracy of the technique.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1063/1.526211DOIUNSPECIFIED
http://jmp.aip.org/resource/1/jmapaq/v25/i4/p943_s1PublisherUNSPECIFIED
Additional Information:© 1984 American Institute of Physics. Received 12 April 1983; accepted for publication 24 June 1983. LDM is grateful to Dr. Barbara Czermak and Dr. Dieter Maison for many stimulating discussions. We are also indebted to the Laboratory for Computer Science at the Massachusetts Institute of Technology for allowing us the use of MACSYMA to perform algebraic manipulations. Research supported in part by the U.S. National Science Foundation under Grant 81-19979. Work supported in part by the U.S. Department of Energy under Contract No. DE-AC03-81-ER40050.
Funders:
Funding AgencyGrant Number
NSF81-19979
Department of Energy (DOE)DE-AC03-81-ER40050
Subject Keywords:Schrödinger equation; numerical solution; perturbation theory; series expansion; recursion relations; accuracy
Classification Code:PACS: 03.65.Ge; 03.65.Sq; 02.60.-x
Record Number:CaltechAUTHORS:20120629-122833661
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120629-122833661
Official Citation:Solving the Schrödinger equation with use of 1/N perturbation theory Leonard D. Mlodinow and Michael P. Shatz, J. Math. Phys. 25, 943 (1984), DOI:10.1063/1.526211
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32206
Collection:CaltechAUTHORS
Deposited By: Aucoeur Ngo
Deposited On:02 Jul 2012 15:08
Last Modified:26 Dec 2012 15:26

Repository Staff Only: item control page